Papers in international journals 

Amstutz, S.; Van Goethem, N.

 

Existence and asymptotic results for an intrinsic model of incompatible small-strain elasticity

Discrete and Continuous Dynamical Systems B 25 (2020), no. 10

3769-3805

 

Antontsev, S. N.; Kuznetsov, I. V.; Sazhenkov, S. A.

 

A shock layer arising as the source term collapses in the P(X)-Laplacian equation

Probl. Anal. Issues Anal. 9(27) (2020), no. 3

31–53

 

Antontsev S.; Shmarev, S.

 

Nonlocal evolution equations with p[u(x,t)]-Laplacian and lower-order terms

J. Elliptic Parabol. Equ. 6 (2020), no. 1

211–237

 

Antontsev S.; Shmarev, S.

 

On a class of nonlocal evolution equations with the p[u(x,t)]-Laplace operator

Nonlinear Anal. Real World Appl. 56 (2020)

23 pp.

 

Antontsev, S.; M Shmarev, S.

 

Global estimates for solutions of singular parabolic and elliptic equations with variable nonlinearity

Nonlinear Anal. 195 (2020)

29 pp.

 

Antontsev, S. N.; de Oliveira, H.B.; Khompysh, K.

 

Regularity and uniqueness of Kelvin-Voigt models for nonhomogeneous and incompressible fluids

J. of Physics: Conference Series 1666 (2020)

 

 

Amstutz, S.; Van Goethem, N.

 

Existence and asymptotic results for an intrinsic model of incompatible small-strain elasticity

Discrete and Continuous Dynamical Systems B 25 (2020), no. 10

3769-3805

 

Azevedo, A.; Rodrigues, J. F.; Santos, L.

 

Lagrange multipliers for evolution problems with constraints on the derivatives

Algebra i Analiz 32 (2020), no. 3

65–83

 

Barbarosie, C.; Toader, A. M.; Lopes, S.

 

A gradient-type algorithm for constrained optimization with application to microstructure optimization

Discrete and Continuous Dynamical Systems Series B 25 (2020), no. 5

1729-1755

 

Buedo-Fernández, S.; Faria, T.

 

Periodic solutions for differential equations with infinite delay and nonlinear impulses

Math. Methods Appl. Sci. 43 (2020)

2783-3878

 

Carlen, E.; Carvalho, M.; Loss, M.

 

Spectral gaps for reversible Markov processes with chaotic invariant measures: The Kac process with hard sphere collisions in three dimensions

Ann. Probab. 48, no. 6

2807-2844

 

Caroccia, M.; Focardi, M.; Van Goethem, N.

 

On integral representation of local energy functionals on $BD$

SIAM J. Math. Anal. 52 (2020), no.4

4022-4067

 

Correia, S.; Figueira, M.

 

Some stability results for the complex Ginzburg-Landau equation

Commun. Contemp. Math. 22 (2020), no. 8

16 pp.

 

Dias, J. P.; Oliveira, F.; Tavares, H.

 

On a coupled system of a Ginzburg-Landau equation with a quasilinear conservation law

Comm. Contemp. Math. 22 (2020), no. 7

30 pp.

 

Dias, J. P.

 

Linear stability of shock profiles for a quasilinear Benney system in R2 x R

J. Hyperbolic Diff. Eq.17 (2020)

797-807

 

Faria, T.; Oliveira, J. J.

 

Global asymptotic stability for a periodic delay hematopoiesis model with impulses

Appl. Math. Model. 79 (2020),

843-864

 

Faria, T.

 

Stability for non autonomous linear differential systems with infinite delay

J. Din. Diff. Equ. (2020)

 

 

Margheri, A.; Misquero, M.

 

A dissipative Kepler problem with a family of singular drags

Celestial Mechanics and Dynamical Astronomy 132 (2020), no. 3

article id.17

 

Miranda, F.; Rodrigues, J. F.; Santos, L.

 

Evolutionary quasi-variational and variational inequalities with constraints on the derivatives

Adv. Nonlinear Anal. 9 (2020), no. 1

250–277

 

Sarrico, C. O. R.

 

Emergence of 𝛿’ - waves in the zero pressure gas dynamic system

Internat. J. of Math. 31 (2020), no. 4

18 pp.

 

Sarrico, C. O. R.

 

New singular travelling waves for convection-diffusion-reaction equations

J. Phys. A 53 (2020), no. 15

17 pp.

 

Sarrico, C. O. R.; Paiva, A.

 

Creation, Anhilation, and Interaction of Delta-Waves in Nonlinear Models: a Distributional Product Approach

Russ. J. of Math. Physi. 27 (2020)

111-125

 

Sarrico, C. O. R.

 

Distributions as travelling waves in a nonlinear model from elastodynamics

Phys. D 403 (2020)

 

 

Sarrico, C. O. R.

 

Distributions as initial values in a triangular hyperbolic system of conservation laws

Proc. Roy Soc. Edinburgh Sect. A 150 (2020), no. 6

2757-2775

 

Scala, R.; Van Goethem, N.

 

Analytic and geometric properties of dislocation singularities

Proc. R. Soc. Edinburgh: Section A Math. 150 (2020), no. 4

1609-1651

 

Selamnia, F.; Azzam-Laouir, D.; Monteiro Marqes, M. D. P.

 

 Partial regularity of the solutions to a turbulent problem in porous media

Proc. Amer. Math. Soc. 147 (2019), no. 9

3961-3981

 

Xavier, M.; Van Goethem, N. Novotny, A.

 

Hydro-mechanical fracture modelling governed by topological derivatives

 

Bektaş, T.; Gouveia, L.; Santos, D.

 

Compact formulations for multi-depot routing problems: Theoretical and computational comparisons

Computers & Operations Research 124 (2020)

 

 

Bernardino, R.; Paias, A.

 

Heuristic approaches for the family traveling salesman problem

published online (2020)

 

 

Carriço, N.; Ferreira, B.; Barreira, R.; Antunes, A.; Grueau, C.; Mendes, A.; Covas, D.; Monteiro, L.; Santos, J.; Brito, I. S.

 

Exact and heuristic methods to solve a bi-objective problem of sustainable cultivation

Annals of Operations Research (2019)

 

 

Carvalho, A. S.; Captivo, M. E.; Marques, I. 

 

Integrating the ambulance dispatching and relocation problems to maximize system’s preparedness

European Journal of Operational Research 283 (2020), no. 3

1064-1080

 

Carvalho, M.; Klimentova, X.; Glorie, K. Viana, A.; Constantino, M.

 

Robust Models for the Kidney Exchange Problem

Informs Journal on Computing

 

 

Carriço, N.; Ferreira, B.; Barreira, R.; Antunes, A.; Grueau, C.; Mendes, A.; Covas, D.; Monteiro, L.; Santos, J.; Brito, I. S.

 

Data integration for infrastructure asset management in small to medium-sized water utilities

Water Sci. Technol. 82 (2020)

2737–2744

 

Corberán, A.; Landete, M.; Peiró, J. Saldanha-da-Gama, F.

 

The facility location problem with capacity transfers

Transportation Research Part E: Logistics
and Transportation Review
138 (2020)

 

 

Diglio, A.; Nickel, S.; Saldanha-da-Gama, F.

 

 

Towards a stochastic programming modeling framework for districting

 

Annals of Operations Research 292 (2020)

249-285

 

Castro, P. M.; Harjunkoski, I.; Grossmann, I. E.

 

Discrete and Continuous-time Formulations for Dealing with Breaks: Preemptive and Non-preemptive Scheduling

European Journal of Operational Research 278 (2019), no. 2

563-577

 

Castro, P. M.; Mostafaei, H.

 

Batch-centric Scheduling Formulation for Treelike Systems with Forbidden Product Sequences

Computers & Chemical Engineering 122 (2019)

2-18

 

Corberán, A., Landete, M., Peiró, J., Saldanha-da-Gama, F.

 

Improved polyhedral descriptions and exact procedures for a broad class of uncapacitated p-hub median problems

Transportation Research Part B: Methodological 123 (2019)

38–63

 

Cortinhal, M. J.; Lopes, M. J.; Melo, M. T.

 

A multi-stage supply chain network design problem with in-house production and partial product outsourcing

Applied Mathematical Modelling 70 (2019)

572-594

 

Esgalhado, F.; Batista, A. G; Mouriño, H.; Russo, S.; dos Reis, C. R. P.; Serrano, F.; Vassilenko, V.; Ortigueira, M. D.

 

Automatic Contraction Detection Using Uterine Electromyography

Applied Sciences 10 (2020)

 

 

Esgalhado, F., Batista, A. G; Mouriño, H.; Russo, S.; dos Reis, C. R. P.; Serrano, F.; Vassilenko, V.; Ortigueira, M. D.

 

Uterine contractions clustering based on electrohysterography

Computers in Biology and Medicin 123 (2020)

 

 

Gouveia, L.; Leitner, M.; Ruthmair, M.; Sadykov, R.

 

Corrigendum to “Extended Formulations and Branch-and-Cut Algorithms for the Black-and-White Traveling Salesman Problem” [European Journal of Operational Research, 262(3) 2017, 908–928]

European Journal of Operational Research 285 (2020), no. 3

1199-1203

 

Gouveia, L.; Leitner, M.; Ljubić.

 

A polyhedral study of the diameter constrained minimum spanning tree problem

Discrete Applied Mathematics 285 (2020)

364-379

 

Martins, P.

 

Planning Production and Workforce in a Discrete-Time Financial Model Using Scenarios Modeling

SN Operations Research Forum 1 (2020)

art. no. 25

 

Merkert, L.; Castro, P. M.

 

Optimal Scheduling of a District Heat System with CHP Plant considering Pipeline Dynamics

Industrial & Engineering Chemistry Research 59 (2020)

5969-5984

 

Neto, T.; Constantino, M.; Martins, I.; Pedroso, J. P.

 

A multi-objective Monte Carlo tree search for forest harvest scheduling

European Journal of Operational Research 282 (2020), no. 3

1115-1126

 

Santos, M.; Mouriño, H.; Moita, M. T.; Silva, A.; Amorim, A.; Oliveira , P. B.

 

Characterizing phytoplankton biomass seasonal cycles in two NE Atlantic coastal bays.

Continental Shelf Research 107 (2020)

 

 

Uribe-Rodriguez, A.; Castro, P. M. Guillén-Gosálbez, G.; Chachuat, B.

 

Global Optimization of Large-scale MIQCQPs via Cluster Decomposition: Application to Short–Term Planning of an Integrated Refinery–Petrochemical Complex

Computers & Chemical Engineering 140 (2020)

 

 

Alishah, H. N.; Duarte, P.; Peixe, T.

 

Asymptotic Poincare maps along the edges of polytopes

Nonlinearity 33 (2020), no.1

469–510

 

Bizarro, J. P. S.; Cortes, J.; Vilela Mendes, R.

 

Quantum corrections to plasma kinetic equations: A deformation approach

Phys. Rev. E 102 (2020)

 

 

Buescu, J.; Paixão, A. C.

 

The measure transition problem for meromorphic polar functions

Anal. Math. Phys. 10 (2020), no. 4, article no. 60

41 pp.

 

Carriço, N.; Ferreira, B.; Barreira, R.; Antunes, A.; Grueau, C.; Mendes, A.; Covas, D.; Monteiro, L.; Santos, J.; Brito, I. S.

 

Data integration for infrastructure asset management in small to medium-sized water utilities

Water Sci. Technol. 82 (12)

2737–2744

 

Dinis, B.; Pinto, P.

 

On the convergence of algorithms with Tikhonov regularization terms

Optimization Letters (2020)

 

 

Dinis, B.; Pinto, P.

 

Metastability of the proximal point algorithm with multi-parameters

Portugaliae Mathematica 77 (2020), no. 3/4

345-381

 

Duarte, P.; Klein, S.

 

Large deviations for products of random two dimensional matrices

Comm. Math. Phys. 375 (2020), no. 3

2191-2257

 

Duarte, P.; Torres, M. J.

 

Isospectral reduction in infinite graphs

J. Spectr. Theory 10 (2020), no. 3

955-989

 

Espírito Santo, J.; Ferreira, G.

 

A Refined Interpretation of Intuitionistic Logic by Means of Atomic Polymorphism

Stud Logica 108 (2020)

477–507

 

Espírito Santo, J. Ferreira, G.

 

The Russell-Prawitz embedding and the atomization of universal instantiation

Logic Journal of the IGPL (2020)

 

 

Ferreira, F.

 

Weak König’s lemma in herbrandized classical second-order arithmetic

Portugaliae Mathematica 77 (2020), no. 3/4

399-408

 

Ferreira, F.

 

The FAN principle and weak König's lemma in herbrandized second-order arithmetic

Annals of Pure and Applied Logic 171 (2020), no. 9

 

Fiorot, L. Monteiro Fernandes, T. Sabbah, C.

 

Relative regular Riemann-Hilbert correspondence

Proceedings of the London Mathematical Society (2020)

published online

 

Florentino, C.; Zamora, N. A.

 

Serre polynomials of SLn-and PGLn-character varieties of free groups

Journal of Geometry and Physics 161 (2020)

 

 

Ramos, J.; Rasga, J.; Sernadas, C.

 

Essential structure of proofs as a measure of complexity

Logica Universalis 14 (2020)

209-242

 

Vilela Mendes, R.; Aguirre, C.

 

Tools to Characterize the Correlated Nature of Collective Dynamics

Complex Systems 30, no. 1

 

 

 

Vilela Mendes, R.

 

Space–times over normed division algebras, revisited

International Journal of Modern Physics A 35 (2020), no. 10